A stratification of the space of quartic curves

Bruce, J.W. and Giblin, P.J. (1981) A stratification of the space of quartic curves. Proceedings of the London Mathematical Society, 42 (2). pp. 270-298. ISSN 0024-6115 DOI https://doi.org/10.1112/plms/s3-42.2.270

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 11:36
URI: http://repository.edgehill.ac.uk/id/eprint/2147

Archive staff only

Item control page Item control page